MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728818
Medical Device Problem Codes Clumping in Device or Device Ingredient (1095); Sediment, Precipitate Or Deposit In Device Or Device Ingredient (3021)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined one returned low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process.A 12 month review of complaint history determined the complaint rate to be (b)(4) complaints per million (cpm).
 
Event or Problem Description
The site reported the following: a stellant disposable set has visible foreign material in the tubing.This is a sss-cpt-spk syringe kit.The kit was removed from the area and was not used for a patient.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key7510600
Report Number2520313-2018-00042
Device Sequence Number11109038
Product Code DXT
UDI-Device Identifier00616258005218
UDI-Public(01)00616258005218
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2022
Device Model Number60728818
Device Catalogue NumberSSS-CTP-SPK
Device Lot Number8542858
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1